# SDR AU981157

- Difficulty date: June 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F.28 MK4000
- Engine: Rroyce SPEY55515
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 012
- Condition: Leaking
- Location: Rt Mlg
- Component: 200498005
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT MAIN LANDING GEAR DOWNLOCK ACTUATOR LEAKING.  LOSS OF SYSTEM 1 HYDRAULIC FLUID. INVESTIGATION FOUND SPRING ACTUATOR BACKUP RING P/N 130036365 DAMAGED.   PART TC:  55,277.
